Take it off your chest...
Read Rules

My medication for depression was my new third one but all of the meds is destroying my photographic memory.. In exams, I don't usually study, I look at the stuff and I know them all already but after these meds, it takes me three reads to know the concepts then I have to speak the ideas out lout then I get sleepy in the process... All I want is to just quit already because all the doctors want is to give me meds and stick with meds.. But I tried to rationalize the weight of both having it and not having it and not taking it is heavier... But the doctors is like no..

Your Comment...

Latest comments

  • I had that effect too! I took IQ teats before and after taking SSRIs. Before was 137. After was 117. I eventually quit. They weren't helping anyway. Now I'm going back to normal.

  • Find a different doctor. Most antidepressants can minimize the side effects by altering the dose, or you may just need a different one. If you've already tried 3, maybe you need to stick with one for a bit longer and give your body time to adjust instead of immediately getting rid of it.

Show all comments